On some global well-posedness and asymptotic results for quasilinear parabolic equations

Kevin McLeod, Albert Milani

Research output: Contribution to journalArticle

2 Citations (Scopus)


We prove that the quasilinear parabolic initial-boundary value problem (1.1) below is globally well-posed in a class of high order Sobolev solutions, and that these solutions possess compact, regular attractors as t → +∞.

Original languageEnglish
Pages (from-to)79-114
Number of pages36
JournalNonlinear Differential Equations and Applications
Issue number1
Publication statusPublished - Jan 1 1996


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this